# SDR ASOA2014091611243

- Difficulty date: August 16, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 25,515 hours, 18,058 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Deteriorated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WORN & FADED.  R & R THE EMERGENCY LIGHT  IAW AMM 33-51-01-000-801, 33-51-01-400-801, AND AMM 33-51-01, REV A.
